Top Posters
Since Sunday
56
50
26
18
16
16
15
14
14
14
14
13
New Topic  
wrote...
Posts: 21
Rep: 0 0
2 months ago
The nurse has measured a patient's capillary blood glucose and is preparing to administer NPH insulin. Which of the following actions should the nurse perform?
A)Administer intramuscularly.
B)Rotate the liquid.
C)Vigorously shake the vial.
D)Administer intradermally.
Source  Download
Abrams' Clinical Drug Therapy: Rationales for Nursing Practice
Edition: 10th
Authors:
Read 18 times
1 Reply
Replies
Answer verified by a subject expert
wrote...
Posts: 167
2 months ago
Sign in or Sign up in seconds to unlock everything.
B
Feedback:
When administering NPH insulin, particles of active drug are suspended in a liquid; the liquid must be rotated. NPH insulin is administered subcutaneously, not intramuscularly or intradermally. The vial should be rotated or shaken, but not vigorously shaken.

Related Topics
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  288 People Browsing
Your Opinion
Who's your favorite biologist?
Votes: 38

Related Images
 884
 111
 113

▶️ Video: Passive Smoke Exposure

For a complete list of videos, visit our video library